It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • Suboxone numbness and pain in hands and feet

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-07-2018, 08:07 AM   #1
    SCJessicas
    Newbie
    (female)
     
    Join Date: Apr 2018
    Posts: 1
    SCJessicas HB User
    Suboxone numbness and pain in hands and feet

    I went off of Suboxone for two years after having been on Suboxone for 3 yrs. When I was on Suboxone the first time around, I reported to my Addiction and Pain Specialist that I was having severe numbness and pain in my hands and swelling. My Doctor performed a nerve damage test on my hands and said that I did indeed have some nerve damage.

    It eventually subsided after being on the med for awhile. During the two yes I was off of Suboxone, I had no numbness or pain or swelling. After recently going back on the drug due to my anxiety, depression and new symptoms such as being diagnosed for the first time with bi polar, PTSD, Major anxiety, Clinical depression, and becoming addicted to alcohol, ( which is common when one goes off of Suboxone due to trying to self medicate to get what they are missing from Suboxone), I went through a basket full of meds all to treat these new symptoms and diagnosis. Ultimately just to come back to Suboxone, which was like magic. I haven't had a bi polar, PTSD, anxiety or depression or drank a drop of alcohol. Mind you, I was drinking at least five beers a day and had to or got sick.

    However, I have been back on Suboxone about a month or so and the numbness and pain in my hands and feet are back.

    So I am certain it is related to Suboxone.


    I have noticed that if I take less a day, it subsides. So I really think two things now having been on and off of it for long periods of time.

    Suboxone is definetly what causes the numbness, pain and swelling and two, that lowering my dosage helps to subside the numbness, pain and swelling.

    I hope this helps you all and if anyone has any other advice for relieving these side effects or knowledge, please do share.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:46 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!